# SDR SWAA2022091545458

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WIRE SUPPORT ANGLE ON 967 FRAME AT STR 3R; WL 300. / [01] UPDATED TABLE;[02] REPLACED CRACKED WIRE SUPPORT ANGLE ON 967 FRAME AT STR 3R; WL 300 PER SRM 51-40-02-0G-0; DWG# 146A7901.;[03] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTION 2.
